# SDR YV3R2023111500585

- Difficulty date: September 29, 2023
- Submitted: November 15, 2023
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-ZL
- Make and model: Robsin R22BETAII
- Aircraft serial: 3705
- Aircraft time: 6,811 hours
- Engine: Lyc O360J2A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: A0066
- Part serial: 2911
- Condition: Defective
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MAIN ROTOR GEARBOX P/N: A006-6 WAS MAKING METAL.
